TITLE

Some fixed point theorems for expansion onto mappings on cone metric spaces

AUTHOR(S)
Aage, Chintaman; Salunke, Jagannath
PUB. DATE
June 2011
SOURCE
Acta Mathematica Sinica;Jun2011, Vol. 27 Issue 6, p1101
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper presents some fixed point theorems for expansion selfmaps on complete cone metric spaces.
ACCESSION #
60368100

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics